# SDR R61A2025030800133

- Difficulty date: March 8, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N752
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000689
- Aircraft time: 16,455 hours, 11,507 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Part number: 389095004
- Part serial: 1522
- Condition: Faulted
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND RH MLG IB EMERGENCY BRAKE HYD FUSE FAILED OPS CHECK. REPLACED FUSE IAW AMM 32-44-07-000-801-A00
